Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: Peter Kronheimer and Tomasz Mrowka
Title: Monopoles and three-manifolds
Additional book information: New Mathematical Monographs, 10, Cambridge University Press, Cambridge, 2007, xii+796 pp., ISBN 978-0-521-88022-0

Review Information:

Reviewer: Clifford Henry Taubes
Affiliation: Department of Mathematics, Harvard University, Cambridge, MA 02138
Journal: Bull. Amer. Math. Soc. 46 (2009), 505-509
Published electronically: February 9, 2009
Review copyright: © Copyright 2009 American Mathematical Society